# SDR AWXA9500815

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: BCREFX087
- Condition: Failed
- Location: Stall Warn Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 131 - AIR-TURN-BACK, STICK SHAKER ACTIVATED AT ROTATION (139K) AND CONTINUED THROUGH 240K, THEN OFF.  ON AGAIN AT 280K, THEN INTERMITTENT.  ON RETURN TO LAS, STALL WARNING SWITCH WOULD SOMETIMES STOP SHAKER.  REMOVED AND REPLACED LEFT ANGLE OF ATTACK SENSOR.  ALL FLAP SETTINGS WITHIN TOLERANCE, SYSTEM TESTS NORMAL.  REMOVED AND REPLACED P5-18 STALL WARNING PANEL.  STALL WARNING TESTED GOOD.  (M)
